Jacobi-sum Hecke characters and Gauss-sum identities
Compositio Mathematica, Tome 48 (1983) no. 1, pp. 55-87
Cet article a éte moissonné depuis la source Numdam
@article{CM_1983__48_1_55_0,
author = {Kubert, Daniel S. and Lichtenbaum, Stephen},
title = {Jacobi-sum {Hecke} characters and {Gauss-sum} identities},
journal = {Compositio Mathematica},
pages = {55--87},
year = {1983},
publisher = {Martinus Nijhoff Publishers},
volume = {48},
number = {1},
mrnumber = {700580},
zbl = {0513.12010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1983__48_1_55_0/}
}
TY - JOUR AU - Kubert, Daniel S. AU - Lichtenbaum, Stephen TI - Jacobi-sum Hecke characters and Gauss-sum identities JO - Compositio Mathematica PY - 1983 SP - 55 EP - 87 VL - 48 IS - 1 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1983__48_1_55_0/ LA - en ID - CM_1983__48_1_55_0 ER -
Kubert, Daniel S.; Lichtenbaum, Stephen. Jacobi-sum Hecke characters and Gauss-sum identities. Compositio Mathematica, Tome 48 (1983) no. 1, pp. 55-87. http://geodesic.mathdoc.fr/item/CM_1983__48_1_55_0/
